# SDR ASAA2025060958894

- Difficulty date: June 9, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750240
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT CARGO COMPARTMENT TRANSITION PANEL HAS CORROSION AREAS FOUND BETWEEN BS 727F+11 AND BS 7271+8  GROUNDED - YES. EVALUATED AFT PIT R/H TRANSITION PANEL FROM STA 727F+11 TO 727I+8 ORIG: .040, REMOVED: .006, REMANING: .034 AND IS FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-1 & SRM 53-60-53-0I-2. TOOL# T8224V DUE:31/MAR/26. REMOVED & INSTALLED IAW B737-900 SRM 53-00-53-2R-5. REPAIRED NEW PIT R/H TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5.
